Compact linear mappings between interpolation spaces

Arne Persson University of Lund, Sweden

TBD mathscidoc:1701.332204

Arkiv for Matematik, 5, (3), 215-219, 1964.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:30 uploaded by arkivadmin ] [ 486 downloads ] [ 0 comments ] [ Cited by 42 ]
@inproceedings{arne1964compact,
  title={Compact linear mappings between interpolation spaces},
  author={Arne Persson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203430692259013},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={3},
  pages={215-219},
  year={1964},
}
Arne Persson. Compact linear mappings between interpolation spaces. 1964. Vol. 5. In Arkiv for Matematik. pp.215-219. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203430692259013.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved